The ABC Homeopathy Forum
ADHD reactions to Adderal (sp?)Has anyone ever experienced a manic like episode after being on this ADHD pharma?
I did. Now. It is assumed I have BP. I believe that I suffer from depression only but don't want to be in denial OR start medicating for something else I don't need or want.
I am recovering....but am very depressed.
hopefully on 2006-06-30
This is just a forum. Assume posts are not from medical professionals.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.